Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Sperm count decreased, took paternia, fertomid, had a miscarriage. Help?

My sperm count was 5 million with 30% mortility. I took Paternia and Fertomid for 2 months in March/April 2012 and then stopped taking medicines as my wife conceived (At that time , sperm count increased to 20 million). Unfortunately, she met with an miscarriage and then I have been taking Paternia and Fertomid for the last 3 months. It increased sperm count to 10 million now and now i m worried about the same. Please help me
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
OBGYN 's  Response
Mar 2013
thanks for the query.
Actually, the semen count is not the only factor that determines fertility.
At low semen count, sometimes, sperm quality and function is also compromised, which might be a cause of miscarriage. Of course, you should have got your wife also thorougly evaluated for any cause of miscarriage.
Please consult an Andrologist for exact cause of decreased sperm count.
Do not take medicines on your own.
WIth a count of 10 million, I would recommend IUI ( intra uterine insemination ) in your case, for which you need to consult an Infertility specialist.
Take care.
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor